Jump to content

Manufacturer change nightmare


[La...]

Recommended Posts

I’ve been doing great on Lorazepam Actavis/Watson that has recently become unavailable. I was switched to Teva, and immediately started having problems, weird symptoms, feeling sleepier but with headache, clogged ears, etc. The same exact dose.

 

The old manufacturer is indefinitely on back order, which gives me no hope.

 

Please tell me I will adjust, I know there are only a couple available ones on the market, one of them I already tried awhile back, and it wasn’t good.

Any input would be much appreciated, THANK YOU

Link to comment
Share on other sites

I figured you'd done your homework, I'm sorry.  I'm wondering about one of your symptoms, feeling sleepier, do you think the dose equivalence may be off, do you think a taking a little bit less would help?
Link to comment
Share on other sites

I was thinking about it too, I will see how it goes, just hoping that I will be able to adjust eventually, because I feel like I have no other choice

I was trying to find out if “getting used to it” is even possible

Link to comment
Share on other sites

Yes , you will adjust.. The same thing happened to me. I was on the TEVA lorazepam and then my pharmacy switched to leading. It took about 1 week to adjust. I liked the TEVA much better than the leading, but I adjusted to the Leading. I believe that Leading is much weaker and does not seem to last as long as TEVA.
Link to comment
Share on other sites

  • 1 month later...

I’ve been doing great on Lorazepam Actavis/Watson that has recently become unavailable. I was switched to Teva, and immediately started having problems, weird symptoms, feeling sleepier but with headache, clogged ears, etc. The same exact dose.

 

The old manufacturer is indefinitely on back order, which gives me no hope.

 

Please tell me I will adjust, I know there are only a couple available ones on the market, one of them I already tried awhile back, and it wasn’t good.

Any input would be much appreciated, THANK YOU

 

May I ask how you have fared?

 

I also had to make this switch and am not doing well. Wondering how someone farther out ended up doing.

Link to comment
Share on other sites

×
×
  • Create New...